# SDR DLM11011524

- Difficulty date: September 10, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N802DE
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 45,239 hours, 6,129 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID ODOR COMING FROM AIR COND SYS, RAN PACKS AND INSPECTED AIRCRAFT.
